| Model Number |
CL-974 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cl-974, cl-974 polysorb* 0 und 90cm gs25 x36, (lot#: d5b3247y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, during suturing or while preparing the suture after patient incision, the needle detached from the suture.It was noted that two sutures were pulled off at the swage of the needle with little force.Two sutures were used to resolve the issue.No patient complications have been reported as a result of this event.